# SDR DALA2019120977178

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1389941) CORROSION OUT OF LIMITS WAS FOUND ON DECK PLATE AT STA 1681.8, LBL 25. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-60-51 REPAIR 2 FIGURE 201 ALTERNATIVE I.
